# SDR 96FDEA01646

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0635 026.  CORROSION (C53-224-01(1) ON 344 BEAM FROM LBL 60 TO RBL 20 WL 208.1.  REMOVED CORROSION ON 344 FLOOR BEAM, TOP CHORD FROM LBL 60 TO RBL 20, W/L 208.1.  FOUND TO BE OUT OF LIMITS IAW 727 FEDEX SRM 53-10-01.  REMOVED AND REPLACED FLOOR BEAM TOP CHORD AT BS 344 RBL 70 TO 70 IAW  FEDEX STANDARD REPAIR DRAWING SR 27-53-007.
